# SDR 08FDEA03910

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274787204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 4LT BETWEEN FR 59.2 AND FR 59.3 HAS 2 AREAS OF   DAMAGED SCALLOPS REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED REPLACEMENT TRACK AT NR 4 LT BETWEEN FR 58 AND FR 60.5 IAW A310-300 SRM 51-40-210AND 53-17-16
